MathSciNet Relay Station
MathSciNet bibliographic data
MR1748353 (2001h:47076) 47F05 (35J10 35P15 47A55 81Q10 81U05)
Pushnitski, Alexander Spectral shift function of the Schrödinger operator in the large coupling constant limit. Comm. Partial Differential Equations 25 (2000), no. 3-4, 703–736.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement